# SDR 07FDEA02081

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1941-2164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR SKIN UNDERNEATH BODY FAIRING AREA FOUND CORROSION AT SEVERAL PLACES FROM STA 1941-2164.   [06-18-07]    REPAIR CARRIED OUT AS PER SRM 53-20-00 FIGURE 13 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
